# SDR DL733010463

- Difficulty date: March 22, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- Aircraft time: 43,888 hours, 25,421 cycles
- System (JASC): 2565 · Escape Slide
- Part: Case
- Condition: Dislodged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SERVICE OPENED R1 DOOR AND SLIDE AND CASE FELL OFF OF THE DOOR. WHEN IT CONTACTED THE GROUND THE SLIDE DEPLOYED. GIRT BAR WAS ATTACHED TO SLIDE COVER. - REPLACED SAME
